Nov 18, 2004
I am on traetment for hiv. i have developed hives, and my body itches a lot especially my face and in between thr breasts as a result i have developed black spots as i constantly scratch myself. what can i do to stop the itching and getting the colour of my skin back
Response from Dr. Henry
If you have just started HIV drugs then you could be having a reaction to one of the drugs or a immune reconstitution effect. Your HIV doctor needs to see your rash and then determine the cause and the best therapy (could be changing one of the meds if that is a likely cause). Getting a rash and dark spots and scratching all of the time is a bid deal. I quickly refer to a skin specialist (dermatologist) if I can't help the patient. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Truvada Side Effects Rash
- Can An Hbv Or Hiv Carrier Have No Symptoms But Spread The Disease To Others?
- Hiv Duo Test Window Period
- How Is It That I Am Hiv Positive And My Husband Is Not?
- How Much Does Hepatitis C Treatment Cost?
- What Do The Patches In Your Mouth Look Like When You Have Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.